MAUDE Adverse Event Report: STRYKER CORPORATION REVOLUTION; MIXER, CEMENT, FOR CLINICAL USE

STRYKER CORPORATION REVOLUTION; MIXER, CEMENT, FOR CLINICAL USE
Model Number 0606600000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The cement mixer completely malfunctioned.All the liquid came out the bottom and top once i started mixing.It appeared to be defective.

Brand Name
REVOLUTION
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER CORPORATION
1941 stryker way
portage MI 49002
MDR Report Key21558726
Report Number21558726
Device Sequence Number11869827
Product Code JDZ
UDI-Device Identifier04546540437037
UDI-Public(01)04546540437037
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2025
Report Date (Section F) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0606600000
Device Catalogue Number0606600000
Device Lot Number24316012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/20/2025